Fuzzy soft Gamma-ring


Creative Commons License

Onar S. , ERSOY B. A. , TEKİR Ü.

IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE, vol.36, pp.469-476, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 36
  • Publication Date: 2012
  • Title of Journal : IRANIAN JOURNAL OF SCIENCE AND TECHNOLOGY TRANSACTION A-SCIENCE
  • Page Numbers: pp.469-476

Abstract

The concept of fuzzy soft Gamma-ring is introduced; and some properties of fuzzy soft Gamma-rings are given. Then the definitions of fuzzy soft Gamma-ideals are proposed and some of their theories are considered.